Doctor insights on:
What Causes You To Have A Loss Of Height When You Have Osteoporosis
Currently it is better to think of osteoporosis as a condition where the bone is weakened, and can be managed or treated rather than cured. This is usually performed by dietary modifications, ingestion of supplemental calcium, vitamin d and a class of agents notice the bisphosphonates. These are usually delivered via oral or intramuscular injection on a weekly or monthly ...Read more
I turn 17 next month and have severe idiopathic juvenile osteoporosis. I have been taking idrophos and calcium after a femur fracture 2 years back. I have lost height due to vertebral compression.
Can the height loss be reversed or corrected in any way?
What do you do for an anterrior wedge compression fx.L1 vertebral body with 50% loss of height, 30% superrior endplate retropulsion dextroscoliosis ?
Jibberish: You are trying to interpret a complex interpretation of x-rays and/or mri. These are just visual descriptions of the films. More important are the clinical symptoms and the interpretation of your problem by a competent physician. Sounds like a traumatic event in your upper back with compression and shifting of the bones of the spine. Not much can be done, but surgery may be an option. ...Read moreSee 1 more doctor answer
My mum 92 is currently on glutamine for dementia and protos for osteoporosis. Can it worsen her dementia as protos can cause memory loss?
Maybe (not) . . .: I suspect that your mum isn't being cared for in the states by your pronoun choice and medications being used. Please understand that most if not all physicians on this website practice in america which makes it difficult to keep track of & up-to-date on drugs used outside of states. In researching your question, it appears that some people are worried that glutamine & strontium might worsen ad. ...Read moreSee 1 more doctor answer
Does loss of height (1 inch) indicate that my spine is becoming more compress? Used to do a lot of weightlifting, lumbar and lower feel compressed
Loss of Height: Loss of height is a natural part of aging, and some people start losing height as early as age 30. It is not uncommon for people to lose 1/4" of height every decade after age 40. Men generally have more muscle mass and lose bone more slowly than women, and therefore do not lose height as rapidly. Loss of height of 1" at 25 is highly unusual, and should be investigated by your physician. ...Read more
- Talk to a doctor live online for free
- What can cause you to have a loss of taste?
- What causes bleeding when you have a bowel movement?
- What causes chest pain when you have a cold?
- Ask a doctor a question free online
- What causes you to have shaking chills when you are sick?
- Can you have a loss of height from heavy weight lifting?
- Can you ski if you have osteoporosis?
- What causes osteoporosis in women?
- Talk to a preventive medicine specialist online for free